# SDR REXA2012120801577

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 13,056 hours, 8,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FWD GALLEY EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FWD GALLEY EMERGENCY FLASHLIGHT IAW CRJ 900 AMM 25-61-02.  P/N P2-07-0001-214.
